MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401455
Medical Device Problem Codes Inflation Problem (1310); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient enrolled in the it matters study with this ambicor penile prosthesis (app) implanted.Approximately six months later, the device exhibited inflation issues; therefore, a medical appointment for device evaluation was scheduled.No further information was reported.
 
Event or Problem Description
It was reported that the patient with this ambicor penile prosthesis (app) stated he heard a sound when attempting to inflate the device, which then stopped inflating; therefore, a replacement surgery was scheduled.No further information was provided.
 
Additional Manufacturer Narrative
Device codes detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information updated: b5: describe event/problem h6: impact codes.Upon receipt of additional information and further review by the manufacturer, it was determined that this event no longer meets the reporting criteria for the device in question, as there was no patient adverse event or device malfunction that required medical or surgical intervention to prevent patient harm.Additionally, there is no information to reasonably suggest that the reported malfunction, or their recurrence, could cause or contribute to death, serious injury, or serious deterioration in the health of a patient, user, or other person.
 
Event or Problem Description
It was reported that the patient with this ambicor penile prosthesis (app) stated he heard a popping sound when attempting to inflate the device, after which it no longer inflated; however, upon office evaluation, the device was found to be well seated and functional.Additionally, the patient stated he had no issues with the app aside from that single instance.No patient complications were reported.

Brand Name
AMS AMBICOR
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21112362
Report Number2124215-2024-83298
Device Sequence Number18313378
Product Code FHW
UDI-Device Identifier00878953000992
UDI-Public(01)00878953000992
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72401455
Device Catalogue Number72401455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer03/18/2025
05/20/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date04/04/2025
05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale